On divisibility in definable groups

Volume 202 / 2009

Margarita Otero Fundamenta Mathematicae 202 (2009), 295-298 MSC: Primary 03C64. DOI: 10.4064/fm202-3-6

Abstract

Let $\cal M$ be an o-minimal expansion of a real closed field. It is known that a definably connected abelian group is divisible. We show that a definably compact definably connected group is divisible.

Authors

  • Margarita OteroDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image